DOI 10.1016/s0952-8180(96)00175-4
Cardiovascular collapse during anesthesia in a patient with preoperatively discontinued chronic MAO inhibitor therapy.
Аннотация
We describe a patient in whom long-term monoamine oxidase (MAO) inhibitor therapy was discontinued 20 days before surgery with general anesthesia. This patient developed severe perioperative hypotension after administration of 10 mg of bupivacaine through an epidural catheter, which was corrected only after potent vasopressor therapy. We attribute this hemodynamic instability to attenuation of this patient's sympathetic tone based on several mechanisms: (1) residual effect of long-term administration of MAO inhibitor that caused a decrease in the number of beta-adrenergic receptors (adrenergic subsensitivity due to receptor down-regulation), (2) recovered MAO activity causing effective degradation of sympathetic amines, and (3) combined attenuating effects of general and epidural anesthesia on sympathetic tone.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.